Discussions By Condition: I cannot get a diagnosis.

Not a Yeast Infection

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • May 20, 2008
  • 07:54 PM

I have had this burning sensation in my vaginal area for a few months now. Whenever I urinate, it burns immediately afterwards, and sometimes I feel like i have to urinate all day when I don't. I'll have the sudden urge to urinate and only a drop will come out.

I also noticed that when I eat something high in sugar in the morning, these symptoms feel worse.

I went to the doctor yesterday, she did a vaginal exam, checked for chlamydia and gonorrhea and she said everything looked normal. However, she noticed that there was some thick discharge. The discharge was odorless. My doctor decided to diagnose this as a yeast infection, but I don't think that's what I have. My vagina doesn't itch whatsoever and the skin isn't irritated or hot on the outside, and I don't have a bad odor.

Also, she checked my urine for Urinary Tract Infection, and it came back negative. This has happened before, and they decided to give me antibiotics for it anyway but the antibiotics never helped obviously because I'm still having the same problem.

The only thing I can think of is that Diabetes runs in my family. Another thing is that I had a sexual partner about a year ago, we slept together for about 2 months, and we never used a condom . He has told me that he has been checked for STD's and he is clean.

What can I possibly have? and should I use the prescribed Yeast Infection medication that she gave me even though I really really don't think I have one?

Please help me =/

Reply Flag this Discussion

3 Replies:

  • You need to get blood drawn to make sure you are 100% completely clean.As a guy that is the best advice I could honestly give you.
    doobio 29 Replies Flag this Response
  • I had something similar...go to a urologist and get the right tests.
    Joan5555 316 Replies Flag this Response
  • Try AZO. It's an over the counter aid for cytitis - which feels like a UTI but isn't, just a "nervous" bladder. Feels the same as a UTI. ALso the "yeast infection" could be an allergy to skin yeast. I suffered for years (as did my mother & grandmother) turned out I just needed allergy shots. Try using the yeast infection medication the doctor gave you and ask for Nystatin - which helps with allergy part. Good Luck
    OfMyself 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?